PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1992 | 57 | 3 | 209-218
Tytuł artykułu

On the generalized Avez method

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A generalization of the Avez method of construction of an invariant measure is presented.
Słowa kluczowe
Rocznik
Tom
57
Numer
3
Strony
209-218
Opis fizyczny
Daty
wydano
1992
otrzymano
1989-08-10
poprawiono
1991-02-15
Twórcy
  • Institute of Mathematics, Jagiellonian University, Reymonta 4, 30-059 Kraków, Poland
Bibliografia
  • [1] A. Avez, Propriétés ergodiques des endomorphismes dilatants des variétes compacts, C. R. Acad. Sci. Paris Sér. A 266 (1968), 610-612.
  • [2] S. Banach, Théorie des opérations linéaires, Warszawa 1932.
  • [3] A. L. Dawidowicz, On the existence of an invariant measure for the dynamical system generated by partial differential equation, Ann. Polon. Math. 41 (1983), 129-137.
  • [4] A. L. Dawidowicz, Invariant measures supported on compact sets, Univ. Iagell. Acta Math. 25 (1985), 277-283.
  • [5] A. L. Dawidowicz, On the positivity of an invariant measure on open non-empty sets, Ann. Polon. Math. 50 (1989), 185-190.
  • [6] A. L. Dawidowicz, On the lifting of invariant measure, Ann. Polon. Math. 51 (1990), 137-139.
  • [7] U. Krengel, Ergodic Theorems, W. de Gruyter, Berlin 1985.
  • [8] A. Lasota, Invariant measure and a linear model of turbulence, Rend. Sem. Mat. Univ. Padova 61 (1979), 39-48.
  • [9] A. Lasota and G. Pianigiani, Invariant measures on topological spaces, Boll. Un. Mat. Ital. (5) 15-B (1977), 592-603.
  • [10] F. Schweiger, Some remarks on ergodicity and invariant measures, Michigan Math. J. 22 (1975), 181-187.
  • [11] F. Schweiger, tan x is ergodic, Proc. Amer. Math. Soc. 71 (1978), 54-56.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv57z3p209bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.